The Solvency II square-root formula for systematic biometric risk

Marcus Christiansen, Michel Denuit, Dorina Lazar

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)257-265
JournalInsurance: Mathematics and Economics
Volume50
Issue number2
DOIs
Publication statusPublished - 2012

Cite this

Christiansen, Marcus ; Denuit, Michel ; Lazar, Dorina. / The Solvency II square-root formula for systematic biometric risk. In: Insurance: Mathematics and Economics. 2012 ; Vol. 50, No. 2. pp. 257-265.
@article{863257a9b1714c50915784c902353863,
title = "The Solvency II square-root formula for systematic biometric risk",
author = "Marcus Christiansen and Michel Denuit and Dorina Lazar",
year = "2012",
doi = "10.1016/j.insmatheco.2011.11.008",
language = "English",
volume = "50",
pages = "257--265",
journal = "Insurance: Mathematics and Economics",
issn = "0167-6687",
publisher = "Elsevier",
number = "2",

}

The Solvency II square-root formula for systematic biometric risk. / Christiansen, Marcus; Denuit, Michel; Lazar, Dorina.

In: Insurance: Mathematics and Economics, Vol. 50, No. 2, 2012, p. 257-265.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The Solvency II square-root formula for systematic biometric risk

AU - Christiansen, Marcus

AU - Denuit, Michel

AU - Lazar, Dorina

PY - 2012

Y1 - 2012

U2 - 10.1016/j.insmatheco.2011.11.008

DO - 10.1016/j.insmatheco.2011.11.008

M3 - Article

VL - 50

SP - 257

EP - 265

JO - Insurance: Mathematics and Economics

JF - Insurance: Mathematics and Economics

SN - 0167-6687

IS - 2

ER -